# SDR ABXA9500529

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Defective
- Location: Nlg Indicator
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LOWERING LANDING GEAR GOT UNSAFE LIGHT.  CYCLED NOSE GEAR, LIGHT DID NOT COME ON, CYCLED GEAR HANDLE, LIGHT CAME ON AND STAYED ON THROUGH OUT LANDING.  TAPPED LIGHT WHEN IN BLOCKS, LIGHT WENT OUT.  VERIFIED BOTH BULBS BURNT OUT ON NOSE GEAR DOWN INDICATION.  REPLACED BOTH BULBS.  GROUND OPS CHECKED GOOD IAW DC-9 SUPP MM 32-60-00.
